# SDR C2XA03BT011

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 12,585 hours, 10,150 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Stall Warning
- Part number: 62351
- Part serial: 181
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED, TAKEOFF CONFIGURATION WARNING ON TAKEOFF ROLL THROUGH 50 KNOTS, WITH AIRCRAFT IN PROPER CONFIGURATION.  TAKEOFF ABORTED AND RETURNED TO GATE.  MAINTENANCE PERFORMED TAKEOFF CONFIGURATION CHECK TEST IAW EMB145 AMM 31-51-00.  OPS CHECKED GOOD.  NO FAULTS FOUND AS PER FIM REFERENCE 31-51-00-810-804-A.  ON NEXT TAKEOFF ATTEMPT CREW REPORTED, TAKEOFF CONFIGURATION WARNING ON TAKEOFF ROLL THROUGH 60 KNOTS WITH AIRCRAFT IN PROPER CONFIGURATION.  MAINTENANCE REMOVED AND REPLACED STICK PUSHER IAW EMB145 AMM 27-36-04.  OPS CHECKED GOOD.  AIRCRAFT TEST FLOWN SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
